# SDR FDEA201011034239

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654N0244128
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR CUTOUT LOWER SILL PLATE AT STA 1380 - STA 1440 FOUND WITH   CORROSION. CORRODED DOOR CUTOUT LOWER SILL PLATE FROM STA 1380 TO STA 1440 REMOVED AND   REPLACED IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
